DOI 10.1080/09273948.2021.2025250
Multimodal Imaging Approach in a Patient with Vogt-Koyanagi-Harada-like Syndrome Due to Dabrafenib and Trametinib Use for Cutaneous Melanoma.
Аннотация
PURPOSE: To describe a case of ocular inflammation associated with dabrafenib and trametinib chemotherapy for cutaneous melanoma by using a multimodal image approach.
MATERIALS AND
METHODS
We report on a 51-year-old woman with Vogt-Koyanagi-Harada-like syndrome, which occurred while she was undergoing treatment with dabrafenib and trametinib for cutaneous melanoma. The patient complained of sudden, bilateral vision loss of 2 days' duration. Anatomical and functional improvement was observed after administration of systemic steroids and cessation of chemotherapy. Later on, 6 weeks after restarting dabrafenib, she had an episode of granulomatous anterior uveitis, which was successfully managed with topical mydriatics and steroids. Strict follow-up with multimodal imaging was performed until recovery.
CONCLUSIONS
This report emphasizes the importance of strict ophthalmological follow-up with multimodal imaging in patients receiving dabrafenib and trametinib, and the need for a multidisciplinary approach in the management of ocular inflammation during chemotherapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.